MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR

ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number BX-7001-D
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to intuvie that ¿lot 2404016 has been reported to contain more air bubbles than usual¿.No other information was provided.No patient or user harm was reported.A review of the lot# history for lot 2404016 revealed no similar complaints.The iv set tubing was not returned to intuvie for evaluation.The complaint was confirmed; however, the probable cause could not be determined.
 
Additional Manufacturer Narrative
This event is part of a retrospective review associated with a correction implemented under capa-32 and is being reported late.It was reported to intuvie that ¿lot 2404016 has been reported to contain more air bubbles than usual¿.No other information was provided.No patient or user harm was reported.A review of the lot# history for lot 2404016 revealed no similar complaints.The iv set tubing was not returned to intuvie for evaluation.The complaint was confirmed; however, the probable cause could not be determined.Reference to complaint # (b)(4).

Brand Name
ZYNO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key23880127
Report Number3006575795-2025-00794
Device Sequence Number21238312
Product Code FPA
UDI-Device Identifier00814371020532
UDI-Public00814371020532
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2026
Device Model NumberBX-7001-D
Device Catalogue NumberBX-7001-D
Device Lot Number2309065
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date12/23/2025
Date Device Manufactured09/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown